New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

babygirl10150
Veteran Member


Date Joined Jul 2006
Total Posts : 639
   Posted 1/27/2010 10:59 AM (GMT -7)   
I just started this for anxiety, 50mg for the first week then up to 100mg. What are your side effects and how long did they take to go away?
Michelle

~Nissen 12/14/09~


kitkat32
Regular Member


Date Joined Nov 2009
Total Posts : 106
   Posted 1/27/2010 11:42 AM (GMT -7)   
I started this just a few weeks ago. I did the same dosage.

My only side effect was being really sleepy at first. I also did have some nightmares when I first started but that is gone now.

I haven't noticed an increase in appetite or anything either.

Hope if works well for you. I am still not exactly where I want to be but I am not having 24/7 anxiety anymore.

Blessings, kitkat

babygirl10150
Veteran Member


Date Joined Jul 2006
Total Posts : 639
   Posted 1/27/2010 3:47 PM (GMT -7)   
I'm pretty groggy all day. I take it at night too. I feel jittery and don't really have an appetite. Of course I don't notice any different in the anxiety yet but just wanted to make sure the side effects are normal.
Michelle

~Nissen 12/14/09~


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/27/2010 4:03 PM (GMT -7)   
Not all side effects are same with everyone but i am sure that given this med a good chance just might be the ticket for you..keep us posted..lyn

kitkat32
Regular Member


Date Joined Nov 2009
Total Posts : 106
   Posted 1/27/2010 5:07 PM (GMT -7)   
Remember it takes a few weeks to kick in. My tiredness has worn off a bit. I take mine in the morning.

I hope it works out for you well.

Peace to you, kitkat

babygirl10150
Veteran Member


Date Joined Jul 2006
Total Posts : 639
   Posted 1/27/2010 6:39 PM (GMT -7)   
The dr said it would take a few weeks so feel a difference. It takes that long for the side effects to start going away? Should be an interesting new few weeks then!
Michelle

~Nissen 12/14/09~


babygirl10150
Veteran Member


Date Joined Jul 2006
Total Posts : 639
   Posted 1/31/2010 7:34 PM (GMT -7)   
I'm not liking the side effects and they aren't getting any better. I've been taking it almost a week. If I stop taking it, will I get withdrawal symptoms?
Michelle

~Nissen 12/14/09~


Sunshine29
Regular Member


Date Joined Jun 2009
Total Posts : 215
   Posted 2/1/2010 6:46 PM (GMT -7)   
STICK IT OUT~~~It's not easy..but the end result is worth it. Took me...3 months!!
Sunshine

babygirl10150
Veteran Member


Date Joined Jul 2006
Total Posts : 639
   Posted 2/1/2010 6:50 PM (GMT -7)   
I called the dr today and she told me to stop taking it and see if the side effects decrease. And when they do decrease she wants me to try prozac.
Michelle

~Nissen 12/14/09~


marigoldpetunia
New Member


Date Joined Jan 2010
Total Posts : 5
   Posted 2/20/2010 7:00 AM (GMT -7)   
I took this for a while a few years ago - 25 mg for 7 days, then 50 mg per day - and I hated it.  Made me groggy, sleepy and unmotivated.  And hungry!  My insurance company at the time would only pay for 100 mg tablets to cut in half, so I could only take the 50 mg, I couldn't reduce it because the pills would crumble.
 
Now I'm having to take it again, but this time I have 50 mg tablets and have not taken any more than the 25 mg per day since I started.  It seems to take the edge off a bit, but I'm wondering if that is even an effective dose or if I really do need to up it to the 50.  I'm seeing my doctor on Monday, but just thought I'd put this out there in case anyone else seems to be super-sensitive to it and has success sticking with the lower dose.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/20/2010 7:55 AM (GMT -7)   
Good Morning,

From our resources above :

Medications:
http://www.crazymeds.us/

Great site with info on all the mental health medications your may want to check out. If your looking for info re the med and side effects this site is good.

Sorry you are not doing well on the Zoloft but there are a lot of meds and sometimes it takes a bit of trial and error to hit on the right one for you.

Good luck and gentle hugs,

Kitt
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 6:43 AM (GMT -7)
There are a total of 2,732,021 posts in 300,982 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Bui.
225 Guest(s), 5 Registered Member(s) are currently online.  Details
81GyGuy, Milla, Blumen, NiceCupOfTea, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer